# SDR CA120524006

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OIL PRESSURE DROPPED TO APPROXIMATELY 20 PSID AND THE MAIN OIL PRESSURE (MOP) LIGHT ILLUMINATED. THE CREW REDUCED POWER AND OIL PRESSURE DID NOT CHANGE. CREW ELECTED TO PERFORM AN IFSD AND CONTINUE TO DESTINATION WERE A UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. NO PASSENGERS WERE ON BOARD AT THE TIME. TROUBLESHOOTING ON-GOING.
